# SDR NACA20020020

- Difficulty date: May 17, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 36,990 hours
- Engine: Pwa R2800*
- Engine time: 819 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A646WLAD
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 819 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUT DOWN NR 3 ENGINE IN CRUISE DUE TO BACKFIRING AT ALL POWER SETTINGS.  REMOVED AND REPLACED THE NR 16 CYLINDER ON THE NR 3 ENGINE.
